# SDR SWIA202509020023

- Difficulty date: March 22, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE SKIN, LOWER RT, CRACKED. REMOVED AND INSTALLED NEW RUDDER LEADING EDGE SKIN LOWER RT IAW SRM 51-42-06-001-001 A01 AND DWG CC670-22002 REV -B.  COMPLIED WITH TASK 51-900-1002-SKY.
